# SDR USAA2011091500011

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 56,343 hours, 21,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT UNARMED LIGHT ASSY BROKEN.  REPLACED LIGHT PANEL ASSY CHECKS GOOD.
